Journal of Differential Geometry

The twisted index problem for manifolds with boundary

Peter B. Gilkey and Lance Smith

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 18, Number 3 (1983), 393-444.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214437783

Digital Object Identifier
doi:10.4310/jdg/1214437783

Mathematical Reviews number (MathSciNet)
MR723812

Zentralblatt MATH identifier
0507.58042

Subjects
Primary: 58G10
Secondary: 58G11 58G25

Citation

Gilkey, Peter B.; Smith, Lance. The twisted index problem for manifolds with boundary. J. Differential Geom. 18 (1983), no. 3, 393--444. doi:10.4310/jdg/1214437783. https://projecteuclid.org/euclid.jdg/1214437783


Export citation